# SDR IPXA2022091586289

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327079600000
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  PNL 241UK BROKEN.  FABBED IAW-SREO A300-5320-40552-B
